Thursday, October 12, 2006

At Thode again

Yesterday was another 7:00pm-11:30pm at Thode, today will also be another 2 + 3 hours at thode.

This might be the cold talking but I think I spend 110% of my time on school related stuff. Well let's work this out:

there are 8am-10pm (14 hours) useful working hours in a day which we will treat as 100% output the remaining 10pm-12pm is considered slack time including eating time for the whole day breakfast / lunch / dinner (2 hours) and from 12am-8am the following day is your standard 8 hours of required sleep.

However I don't work from 8am - 10pm I work from 8am - 11:30pm yesterday and on average 8am - 1:00am close to 15.5-17 hours but we'll call that 16 hours to be fair.

so if 14 hours = 100% 16 hours = 114%

Now you may be asking where does this extra 14% come from? well it certainly can't come from the slack time cause 2 hours for breakfast lunch dinner shower is already pushing it. It comes from sleep time obviously.

I loose about 14% sleep to work / day, that's quite tragic.

No comments: